You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Regular Expressions for Program Computations
Ronald E. Prather
The American Mathematical Monthly
Vol. 104, No. 2 (Feb., 1997), pp. 120-130
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2974979
Page Count: 11
You can always find the topics here!Topics: Alphabets, Computer software, Mathematical expressions, Vertices, Mathematical sequences, Algebra, Algorithms, Programming languages, Software engineering, Axioms
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1997 Mathematical Association of America